journal6 ›› 2015, Vol. 36 ›› Issue (2): 16-19.DOI: 10.3969/j.issn.1007-2985.2015.02.004

• Mathematics • Previous Articles     Next Articles

Investigation on Multipoint Boundary Value Problems of Fractional Differential Equations with Parameters

 OUYANG Min , ZHONG  Wen-Yong   

  1. (College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2015-03-25 Published:2015-04-28

Abstract: This paper deals with the existence and multiplicity results of positive solutions to the multipoint boundary value problems of Riemann-Liouville fractional differential equations with two parameters.Using fixed-point theorems,some sufficient conditions are obtained to guarantee the existence of at least one or three solutions to the boundary value problems.

Key words: fractional differential equations, multipoint boundary value, positive solutions;parameters, fixed points

WeChat e-book chaoxing Mobile QQ